# SDR SWAA2014051628075

- Difficulty date: May 9, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 54,969 hours, 32,114 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 144A771021
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW BEADED WEB CRACKED AT BS 665, RBL 36.  REPAIRED IAW EA.
